Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



The Hom-spaces between projective functors

Author: Erik Backelin
Journal: Represent. Theory 5 (2001), 267-283
MSC (2000): Primary 17B10, 18G15, 17B20
Published electronically: September 10, 2001
MathSciNet review: 1857082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The category of projective functors on a block of the category $\mathcal O(\mathfrak g)$ of Bernstein, Gelfand and Gelfand, over a complex semisimple Lie algebra $\mathfrak g$, embeds to a corresponding block of the category $\mathcal O(\mathfrak g \times \mathfrak g)$. In this paper we give a nice description of the object $V$ in $\mathcal O(\mathfrak g \times \mathfrak g)$ corresponding to the identity functor; we show that $V$ is isomorphic to the module of invariants, under the diagonal action of the center $\mathcal Z$ of the universal enveloping algebra of $\mathfrak g$, in the so-called anti-dominant projective. As an application we use Soergel’s theory about modules over the coinvariant algebra $C$, of the Weyl group, to describe the space of homomorphisms of two projective functors $T$ and $T’$. We show that there exists a natural $C$-bimodule structure on $\operatorname {Hom}_{\{\operatorname {Functors}\}}(T, T’)$ such that this space becomes free as a left (and right) $C$-module and that evaluation induces a canonical isomorphism $k \otimes _C \operatorname {Hom}_{\{\operatorname {Functors}\}} (T, T’) \cong \operatorname {Hom}_{\mathcal O(\mathfrak g)}(T(M_e), T’(M_e))$, where $M_e$ denotes the dominant Verma module in the block and $k$ is the complex numbers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B10, 18G15, 17B20

Retrieve articles in all journals with MSC (2000): 17B10, 18G15, 17B20

Additional Information

Erik Backelin
Affiliation: Sorselevägen 17, 16267 Vällingby, Stockholm, Sweden

Received by editor(s): May 16, 2000
Received by editor(s) in revised form: May 2, 2001
Published electronically: September 10, 2001
Article copyright: © Copyright 2001 American Mathematical Society